# SDR ASAA2022042838177

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,625 hours, 12,134 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400010260
- Part serial: PA407695H
- Condition: Failed
- Location: #2 Engine
- Part time: 42,622 hours, 12,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FAN BLADE FAILS ULTRASOUND. GROUNDED - YES. REMOVED AND REPLACED BOTH #2 AND #14 FAN BLADES REF B737-800 AMM 72-21-02 TEST 7 VIBRATION SURVEY WAS GOOD.
